# SDR SWAA2023083090508

- Difficulty date: August 16, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5700 · Wing Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD. WIGGLE PLATE UNDER RIGHT WING PANEL #661AB PHENOLIC FILLER CRACKED.<[01] REPLACED OTBD WIGGLE PLATE UNDER RIGHT WING PANEL #661AB IAW SRM 51-40-02.;[02] PART UPDATED
